U.S. doctors online nowAsk doctors free
A 17-year-old female asked:

my urine in the mornings is dark yellow but the rest of the day it's pretty much clear. i drink a lot of water because i'm an athlete. is this normal?

2 doctor answers3 doctors weighed in
Dr. Richard Zimon
Internal Medicine 59 years experience
Yes: You are VERY normal... The yellow color in am indicates concentration of the urine .(less free water more excretory substances) The urine gets clearer as your water intake increases! BTW Be careful to include some electrolytes with your liquid intake if you work out heavily! BE WELL Hope this helps Dr Z
Dr. Rex Mahnensmith
A Verified Doctoranswered
A US doctor answeredLearn more
Urine color: This is perfectly normal. Urine is "concentrated" by our kidneys during periods of low fluid intake. Like overnight. The darker yellow color is the normal result. Kidneys conserve water, and excrete wastes over night with less water.,

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

Boscobel, WI
A 39-year-old female asked:

My boyfriend & I are trying to get pregnant. I'm on Zoloft (sertraline) & my doc is having me get off it slowly; 1 pill every other day for a month & then 1 pill every 3rd day until gone. Does this sound reasonable?

3 doctor answers5 doctors weighed in
Dr. Joan Kinlan
Psychiatry 52 years experience
Yes, it's great.: It's best to taper off the zoloft (sertraline) and your doctor has an excellent plan.
Afghanistan
A member asked:

Possible to be pregnant spotting day one light beeding day two & three?

1 doctor answer1 doctor weighed in
Dr. Jeff Livingston
Obstetrics and Gynecology 22 years experience
Check a preg test : Over the counter pregnancy tests are cheap and reliable. Go do one and then you will know and you won't have to worry about it any more. If you don't want to be pregnant see your doctor for effective birth control.
United Kingdom (Great Britain)
A 31-year-old female asked:

Hi im on trimethrprim for a bladder infection, been on them 4 days and have 2 tablets at 200mg a day, can u get side affects even after 4 days?

1 doctor answer1 doctor weighed in
Dr. Dan Fisher
Internal Medicine 27 years experience
Yes: Many side effects possible. Rash and GI upset and diarrhea are common.
Evanston, IL
A 69-year-old female asked:

My urine test showed nitrates and leucocytes, but the culture was normal. I'm still very uncomfortable. Should I keep taking antibiotics ?

1 doctor answer3 doctors weighed in
Dr. Shahid Rafique
Internal Medicine 44 years experience
Treat it: Symptoms of urgency, frequency and burning with the urinary nitrites and leukocytes should be treated. Such infections sometimes do not yield a culture because the specimen was taken after you took the antibiotics or specimen was not collected or transported properly. Symptomatic urinary tract infection should be treated.
Anderson, SC
A 19-year-old female asked:

Im 2 days away from being 38 weeks if I was to give birth right now what are the risks?

2 doctor answers2 doctors weighed in
Dr. Nela Cordero
Pediatrics 54 years experience
PREGNANCY TERM: As long as you are under the care of your ob, no toxemia, or any other problems anticipated, you are in good hands! good luck !

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Sep 16, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.